MathSciNet Relay Station
MathSciNet bibliographic data
MR513078 (80j:57009) 57N10
Ochiai, Mitsuyuki Homeomorphisms on a three-dimensional handle. J. Math. Soc. Japan 30 (1978), no. 4, 697–702.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement